# SDR CA071025005

- Difficulty date: October 6, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PW123
- System (JASC): 7931 · Engine Oil Pressure
- Part: O-Ring
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) PILOT OBSERVED A SUDDEN DROP IN OIL PRESSURE AND ELECTED TO PERFORM AN IN FLIGHT SHUTDOWN. FLIGHT WAS DIVERTED.  GROUND INSPECTION REVEALED A DEFECTIVE O-RING ASSOCIATED WITH THE PCU (PROPELLOR CONTROL UNIT) ASSEMBLY. (TC NR 20071025005)
